Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I have just switched antidepressents, and the nausea is absoultly terrible. I cannot do anything, eating makes it worse, as does not eating.

    I went to pharmacy, and was told there was nothing I could do

    Can anyone help me, will this get better?
    Offline

    1
    ReputationRep:
    I would advise you to go back to your GP and tell him or her. Hopefully they will be able to help you because that doesn't sound like too much fun hope you feel better soon!
    • Thread Starter
    Offline

    0
    ReputationRep:
    i see her in 2 weeks, . ******* nausea, i have missed 3 days of work now
    Offline

    20
    ReputationRep:
    It usually wears off in time.
    Offline

    2
    ReputationRep:
    (Original post by dairygirl224)
    I have just switched antidepressents, and the nausea is absoultly terrible. I cannot do anything, eating makes it worse, as does not eating.

    I went to pharmacy, and was told there was nothing I could do

    Can anyone help me, will this get better?
    do you have the information letter, is this a side effect?

    Some antidepressants take a few weeks to settle down, see your doctor if its really affecting your quality of living
    • Thread Starter
    Offline

    0
    ReputationRep:
    they are listed as a side effect, but due to mixed message from psych, i had 3 days no tablets, so i think it is withdrawal
    Offline

    2
    ReputationRep:
    (Original post by dairygirl224)
    they are listed as a side effect, but due to mixed message from psych, i had 3 days no tablets, so i think it is withdrawal

    ah well keep at it, and when you're feeling sicky, ginger or peppermint tea helps
    • Thread Starter
    Offline

    0
    ReputationRep:
    i think i should be the poster girl for not sauddenly stopping meds, even when told to by psych.
    i am never having kids, i cant face weeks of this nausea
    Offline

    2
    ReputationRep:
    It wears off hun, just stick it out! :hugs:
    • Thread Starter
    Offline

    0
    ReputationRep:
    for how long
    Offline

    3
    ReputationRep:
    Is there any way you could get some metaclopramide or other anti-sickness medication? That's the only thing I can think of that could help.
    Also, ginger is supposed to be a very good natural anti-sickness thing - I'd have a google about that if I were you. Just type in something like "nausea remedy ginger" and see what comes up.
    In my experience the nausea from med change can last anything from a day to a week, it really is variable.
    Good luck x
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 25, 2009
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.